Alert archive / New York / Flash Flood Warnings in 2014
Flash Flood Warning 10, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Jun 13, 2014, 6:10 PM EDT for Saratoga County, New York. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 13, 2014, 6:10 PM EDT (22:10 UTC)
- Expired
- Jun 14, 2014, 12:15 AM EDT
- In force
- 6 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
County Saratoga County, NY
The radar
The Albany radar (KENX), 58 km from the middle of the area, began a volume at 22:09 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 13, 7:55 PM EDT | FLASH FLOOD | 1 N Wiley Corners, NY | WATER OVER CULVERTS ON LAKE NANCY RD. CADMAN CREEK BANKFULL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 105 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.2 hours before the alert went out and 43 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 523 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 182 m²/s²
- 0-3 km storm-relative helicity
- 336 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
364
WGUS51 KALY 132210
FFWALY
NYC091-140415-
/O.NEW.KALY.FF.W.0010.140613T2210Z-140614T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBANY NY
610 PM EDT FRI JUN 13 2014
THE NATIONAL WEATHER SERVICE IN ALBANY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
THIS INCLUDES THE CITIES OF...SARATOGA SPRINGS...MECHANICVILLE...
CLIFTON PARK...
* UNTIL 1215 AM EDT
* AT 603 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. 1 TO 3
INCHES OF RAIN FELL ACROSS MUCH OF SARATOGA COUNTY EARLIER TODAY.
ANOTHER 1 TO 3 INCHES OF RAINFALL IS EXPECTED THIS EVENING ACROSS
SARATOGA COUNTY WHICH WILL BE ENOUGH TO PRODUCE FLASH FLOODING.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROCK CITY
FALLS...EDINBURG...DAY CENTER AND CORINTH
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
&&
LAT...LON 4337 7415 4339 7389 4325 7383 4321 7375
4326 7370 4326 7366 4330 7361 4307 7359
4302 7361 4295 7366 4290 7370 4279 7368
4283 7372 4279 7382 4287 7388 4292 7389
4291 7393 4297 7408
$$1 follow-up statement
370
WGUS71 KALY 140419
FFSALY
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
1219 AM EDT SAT JUN 14 2014
NYC091-140426-
/O.EXP.KALY.FF.W.0010.000000T0000Z-140614T0415Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SARATOGA NY-
1219 AM EDT SAT JUN 14 2014
...THE FLASH FLOOD WARNING HAS EXPIRED FOR SARATOGA COUNTY...
THE HEAVY RAIN HAS MOVED OUT OF THE AREA...HOWEVER RAIN MAINLY LIGHT
IS EXPECTED TO CONTINUE FOR ANOTHER COUPLE OF HOURS.
PLEASE REPORT FLOODING TO THE NATIONAL WEATHER SERVICE BY EMAIL AT
ALB.STORMREPORT@NOAA.GOV...ON FACEBOOK AT
WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.ALBANY.GOV OR TWITTER
@NWSALBANY.
LAT...LON 4337 7415 4339 7389 4325 7383 4321 7375
4326 7370 4326 7366 4330 7361 4307 7359
4302 7361 4295 7366 4290 7370 4279 7368
4283 7372 4279 7382 4287 7388 4292 7389
4291 7393 4297 7408
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Jun 13, 4:15 PM EDT, 1 hour 55 minutes earlier.
Area forecast discussion, Jun 13, 4:15 PM EDT, 1 hour 55 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBANY NY 415 PM EDT FRI JUN 13 2014 .SYNOPSIS... A COLD FRONT WILL MOVE ACROSS THE REGION FROM WEST TO EAST THIS EVENING INTO TONIGHT...WITH RAIN SHOWERS AND THUNDERSTORMS. SOME OF THE RAIN MAY FALL HEAVY AT TIMES. BEHIND THIS FRONTAL BOUNDARY...LESS HUMID AIR AND DRY CONDITIONS WILL RETURN FOR THE WEEKEND...WITH ABOVE NORMAL TEMPERATURES EXPECTED BY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM SATURDAY MORNING/... AS OF 415 PM EDT...A COLD FRONT IS MOVING TOWARDS THE AREA FROM WESTERN NEW YORK...WITH A WARM FRONT DRAPED ACROSS OUR AREA. THERE ARE A FEW BANDS OF CONVECTION SEEN ON RADAR...WITH ONE LINE ACROSS THE UPPER MOHAWK VALLEY AND CENTRAL NY...AND ANOTHER LINE JUST AHEAD OF THE FRONT ACROSS THE FINGER LAKES AREA. WITH THE WARM FRONT STARTING TO LIFT ACROSS THE AREA...SOME BREAKS IN THE CLOUDS ARE FINALLY STARTING TO OCCUR. THE LATEST LAPS GUIDANCE SUGGESTS THERE IS UP TO 1000 J/KG OF CAPE...WITH THE HIGHEST VALUES IN OUR FAR WESTERN AREAS. THIS LIMITED INSTABILITY AND POOR LAPSE RATES ALOFT WILL KEEP THE THREAT FOR STRONG TO SEVERE STORMS THIS EVENING AT A MINIMUM. ALSO...0-6 KM BULK SHEAR IS ONLY ABOUT 20 KTS AT BEST...SO THERE/S NOT MUCH SUGGESTING THE POTENTIAL FOR WIDESPREAD SEVERE STORMS. STILL...WITH ENOUGH LARGE SCALE FORCING IN PLACE...WE CANNOT TOTALLY RULE OUT A ROGUE STORM CONTAINING STRONG WIND GUSTS SOMEWHERE WITHIN OUR AREA. SPC CONTINUES A SEE TEXT AREA FOR THE SOUTHERN PORTION OF OUR REGION. ALSO...WITH PWATS ABOVE NORMAL...HEAVY RAINFALL WILL ACCOMPANY ANY THUNDERSTORM...WITH THE POTENTIAL FOR AN ISOLATED FLASH FLOOD AND LOCALIZED MINOR POOR DRAINAGE FLOODING. SEE OF HYDRO DISCUSSION FOR DETAILS ON HOW WE EXPECT THIS TO IMPACT OUR REGION. THE THREAT FOR RAIN/THUNDER WILL END FROM WEST TO EAST BEGINNING ABOUT MIDNIGHT OR SO AS THE FRONT FINALLY MOVES ACROSS THE AREA. IT MAY TAKE UNTIL NEARLY SUNRISE FOR THE FRONT TO MAKE IT INTO WESTERN NEW ENGLAND. MIN TEMPS OVERNIGHT LOOK TO RANGE FROM THE UPPER 40S IN THE ADIRONDACKS TO THE MID 60S IN THE MID HUDSON VALLEY AND NW CT. && .SHORT TERM /6 AM SATURDAY MORNING THROUGH SUNDAY NIGHT/... AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS NORTHERN PARTS OF THE AREA ON SATURDAY. THIS WILL ALLOW FOR SOME CLOUDS AND PERHAPS A SPRINKLE OVER THE ADIRONDACKS. OTHERWISE...SKIES WILL BE PARTLY TO MOSTLY SUNNY OVER THE REMAINDER OF THE AREA WITH A COOL NW BREEZE. IT WILL BE NOTICEABLY LESS HUMID THAN RECENT DAYS AND MAX TEMPS WILL BE BELOW NORMAL FOR MID JUNE WITH HIGHS ONLY MID 60S TO MID 70S. SFC HIGH PRESSURE WILL START TO MOVE TOWARDS THE AREA FROM THE GREAT LAKES/OHIO VALLEY FOR SAT NIGHT THROUGH SUNDAY NIGHT. THIS WILL ALLOW FOR DRY WEATHER AND QUIET WEATHER...WITH RIDGING BUILDING AT 500 HPA. MIN TEMPS ON BOTH SAT AND SUN NIGHTS WILL RANGE FROM THE LOW 40S TO LOW 50S...WITH HIGHS ON SUNDAY MAINLY IN THE 70S TO NEAR 80. && .LONG TERM /MONDAY THROUGH FRIDAY/... THE LONG TERM PERIOD LOOKS TO FEATURE VERY WARM AND HUMID CONDITIONS WITH SCATTERED SHOWERS AND THUNDERSTORMS EACH DAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. THE MOST RAIN MAY ACTUALLY FALL DURING THE MID WEEK PERIOD WHEN A STALLED FRONTAL BOUNDARY IS ACROSS OUR REGION TUESDAY THROUGH FRIDAY. HERE ARE SOME SPECIFICS... THE EXTENDED STILL STARTS OUT WITH INCREASINGLY WARM HUMID BUT RAINFREE WEATHER MONDAY MORNING AS HIGH PRESSURE MOVES OFFSHORE AND PUMPS A SOUTHWESTERLY FLOW IN OUR DIRECTION...SENDING H850 TEMPERATURES WELL INTO THE TEENS. MONDAY AFTERNOON INTO EARLY TUESDAY A COLD FRONT IS STILL FORECAST TO MOVE ACROSS THE REGION AND STALL. THUS THERE WILL SCATTERED SHOWERS AND THUNDERSTORMS STARTING ON MONDAY AFTERNOON AND CONTINUING FOR MUCH OF THE REMAINDER OF THE WEEK. THE HIGHS WILL GENERALLY BE IN THE MID 70S TO MID 80S EACH DAY WITH LOWS GENERALLY IN THE MID 50S TO MID 60S EACH DAY. && .AVIATION /20Z FRIDAY THROUGH WEDNESDAY/... THE WARM FRONT HAS JUST ABOUT LIFTED NORTH AND EAST THROUGH THE AREA AS THE RAIN IS ENDING AND CEILINGS ARE TRENDING UP INTO THE MVFR RANGE. SATELLITE IMAGERY IS SHOWING SOME THINNING OF THE CLOUDS AND BREAKS TO THE WEST THAT SHOULD WORK INTO EASTERN NEW YORK AND WESTERN NEW ENGLAND THE REST OF THIS AFTERNOON AHEAD OF A COLD FRONT. SO...SOME VFR CONDITIONS CAN BE EXPECTED PERIODICALLY THROUGH THIS AFTERNOON AND EVENING. A BAND OF SHOWERS AND THUNDERSTORMS IS DEVELOPING IN CENTRAL NY AND IS EXPECTED TO MAINTAIN ITSELF AS IT TRACKS EAST. ACKNOWLEDGING TEMPO FOR THUNDERSTORMS AND MVFR CONDITIONS AFTER 22Z AT KALB...KPOU AND KPSF AS THE THUNDERSTORMS HAVE NOT DEVELOPED FAR ENOUGH NORTH TO PROVIDE HIGH CONFIDENCE FOR THUNDER AT KGFL. ONCE THE SHOWERS AND THUNDERSTORMS EXIT SHORTLY AFTER MIDNIGHT... SOME LOW CLOUDS AND FOG COULD CONTRIBUTE TO PREDOMINANT LOW MVFR CONDITIONS...MAYBE INTO IFR CONDITIONS BUT SHORTER TERM TRENDS WILL NEED TO BE CHECKED TOWARD EVENING TO SEE IF CONDITIONS WILL LOWER TO IFR TONIGHT. BY SUNRISE...OR A BIT AFTER...CLOUDS SHOULD BECOME SCATTERED AND VFR CONDITIONS SHOULD PREVAIL THROUGH THE REST OF THE MORNING. LIGHT EAST TO SOUTH WINDS AT LESS THAN 10 KT THIS AFTERNOON WILL BECOME VARIABLE TONIGHT. WINDS SHOULD BECOME NORTHWEST AT AROUND 10 KT AFTER SUNRISE TOMORROW AND GUST NEAR 20 KT THROUGH MIDDAY TOMORROW. OUTLOOK... SATURDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY: NO OPERATIONAL IMPACT. NO SIG WX. SUNDAY NIGHT: NO OPERATIONAL IMPACT. NO SIG WX. MONDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. MONDAY NIGHT: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. TUESDAY: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. TUESDAY NIGHT: LOW OPERATIONAL IMPACT. SLIGHT CHANCE OF SHRA...TSRA. WEDNESDAY: MODERATE OPERATIONAL IMPACT. CHANCE OF SHRA...TSRA. && .FIRE WEATHER... A FRONTAL BOUNDARY WILL BRING MORE SHOWERS AND THUNDERSTORMS TO THE REGION THIS EVENING INTO TONIGHT...ALLOWING FOR YET ANOTHER WETTING RAINFALL. HOWEVER...DRY WEATHER WILL RETURN FOR THE WEEKEND AS HIGH PRESSURE MOVES TOWARDS THE AREA. RH VALUES WILL DROP TO 40-55 PERCENT ON SATURDAY AFTN...AND 30-40 PERCENT ON SUNDAY AFTN. LIGHT WINDS TONIGHT WILL BECOME W-NW ON SATURDAY AT 10-20 MPH. WINDS WILL BE LIGHTER ON SUNDAY...GENERALLY NW AT 5-15 MPH. && .HYDROLOGY... WITH A WARM FRONT MOVING ACROSS THE AREA...STEADY RAINFALL THIS MORNING ALLOW MOST BASINS TO SEE BETWEEN ONE HALF INCH TO ONE INCH OF RAINFALL. OVER THE PAST FEW DAYS...STORM TOTAL RAINFALL AMOUNTS HAVE BEEN UP TO THREE INCHES...WITH THE HIGHEST AMOUNTS OVER THE ADIRONDACKS AND UPPER MOHAWK VALLEY. THIS RAINFALL HAS CAUSED THE GROUND TO BE RATHER WET...LOWERING THE AMOUNT OF RAINFALL NEEDED TO CAUSE FLOODING. ALTHOUGH STREAM FLOWS HAVE BEEN LOW...THEY HAVE BEEN STARTING TO RISE THIS AFTERNOON AS A RESULT OF THE ONGOING RAINFALL. A FEW ROUNDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO OCCUR BETWEEN LATE THIS AFTERNOON/THIS EVENING...AND TONIGHT. AN ADDITIONAL ONE HALF TO TWO INCHES OF RAINFALL IS POSSIBLE. IF THE HEAVIEST RAINFALL OCCURS OVER THE AREAS THAT HAVE RECENTLY SEEN HEAVY RAINFALL...THEN AN ISOLATED FLASH FLOOD MAY OCCUR. AT THIS POINT...WE DON/T EXPECT VERY MUCH RIVER FLOODING...BUT THERE MAY BE SOME SIGNIFICANT RISES...ESPECIALLY ON THE SMALLER STREAMS AND CREEKS. THE ONLY RIVER POINT THAT COULD POSSIBLY REACH FLOOD STAGE WOULD BE THE CANAJOHARIE CREEK AT CANAJOHARIE...AS THIS STREAM IS RATHER FLASHY...AND HAS BEEN SEEN REPEATED SHOWERS/THUNDERSTORMS THIS AFTERNOON. OTHERWISE...PONDING OF WATER ON ROADWAYS...AS WELL AS PONDING IN FIELDS...URBAN AREAS...LOW LYING AREAS...AND OTHER POOR DRAINAGE AREAS LOOKS TO OCCUR THROUGH TONIGHT DUE TO THE BRIEF BURSTS OF HEAVY RAINFALL. ONCE THE COLD FRONT PASSES THROUGH FROM WEST TO EAST...THE THREAT FOR RAIN WILL END...AND SO WILL ANY HYDROLOGIC CONCERNS. HIGH PRESSURE WILL ALLOW FOR DRY WEATHER TO RETURN FOR THE WEEKEND AND INTO THE START OF NEXT WEEK. THIS WILL ALLOW FOR ANY HIGH WATER TO RECEDE AND GROUND CONDITIONS TO START TO DRY OUT. BY THE MIDDLE OF NEXT WEEK...ANOTHER FRONTAL BOUNDARY WILL RETURN THE THREAT OF SHOWERS AND THUNDERSTORMS TO THE AREA. THIS FRONT COULD POTENTIALLY STALL NEAR THE REGION...SO WE WILL HAVE TO MONITOR THE POTENTIAL FOR THAT...AS THAT COULD BRING REPEATED PERIODS OF RAINFALL TO THE SAME AREAS. FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON OUR WEBSITE. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...NONE. NY...NONE. MA...NONE. VT...NONE. && SYNOPSIS...FRUGIS NEAR TERM...FRUGIS SHORT TERM...FRUGIS LONG TERM...11 AVIATION...NAS FIRE WEATHER...FRUGIS HYDROLOGY...FRUGIS
Hazardous weather outlook, Jun 13, 4:19 PM EDT, 1 hour 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBANY NY 419 PM EDT FRI JUN 13 2014 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-141100- NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE- SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER- SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN- NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY- EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY- WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE- WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER- WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN- SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM- 419 PM EDT FRI JUN 13 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND SOUTHERN VERMONT. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE THROUGH TONIGHT. SOME OF THE THUNDERSTORMS MAY PRODUCE LOCALLY HEAVY RAINFALL...PRODUCING PONDING OF WATER ON ROADWAYS...AND POOR DRAINAGE FLOODING OF LOW LYING AND URBAN AREAS. IF REPEATED HEAVY RAINFALL OCCURS OVER THE SAME LOCATION...THEN AN ISOLATED FLASH FLOOD CANNOT BE RULED OUT. AN ISOLATED STRONG WIND GUST CANNOT BE RULED OUT WITHIN ANY THUNDERSTORM AS WELL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. THERE IS A CHANCE OF THUNDERSTORMS EACH DAY BETWEEN MONDAY AND THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE REQUESTED TO SEND ANY REPORTS OF THUNDERSTORM WIND DAMAGE OR RAINFALL AMOUNTS AS WELL AS ANY REPORTS OF FLOODING OR NEAR BANKFULL STREAMS AND RIVERS TO THE NATIONAL WEATHER SERVICE.
In the hours before
Special weather statement, Jun 13, 2:29 PM EDT, 3 hours 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
229 PM EDT FRI JUN 13 2014
NYZ032-033-038-131930-
HAMILTON NY-NORTHERN HERKIMER NY-SOUTHERN HERKIMER NY-
229 PM EDT FRI JUN 13 2014
...STRONG THUNDERSTORMS IN
HAMILTON COUNTY IN EASTERN NEW YORK...
HERKIMER COUNTY IN EASTERN NEW YORK...
AT 215 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS CAPABLE OF PRODUCING...FREQUENT LIGHTNING...AND
HEAVY RAIN. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
NORTHWOOD TO 13 MILES SOUTHWEST OF WEST WINFIELD...OR ALONG A LINE
EXTENDING FROM 8 MILES NORTH OF HINCKLEY TO 13 MILES WEST OF
HARTWICK...AND MOVING EAST AT 15 MPH.
PONDING OF WATER ON ROADWAYS IS POSSIBLE AS WELL AS VISIBILITIES
BRIEFLY REDUCED TO A HALF MILE OR LESS.
THUNDERSTORMS WILL BE NEAR...
COLD BROOK BY 235 PM EDT
FRANKFORT AND CEDARVILLE BY 240 PM EDT
OHIO AND NEWPORT BY 245 PM EDT
ILION BY 250 PM EDT
MOHAWK...MIDDLEVILLE AND HERKIMER BY 300 PM EDT
JORDANVILLE BY 320 PM EDT
LAT...LON 4322 7508 4326 7516 4330 7515 4334 7509
4351 7510 4355 7466 4311 7478 4288 7482
4289 7487 4284 7488 4282 7490 4290 7509
4285 7514 4285 7521 4306 7522
TIME...MOT...LOC 1828Z 266DEG 12KT 4343 7501 4271 7524Local storm report, Jun 13, 5:23 PM EDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
523 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0521 PM FLASH FLOOD 1 E YOSTS 42.91N 74.44W
06/13/2014 MONTGOMERY NY TRAINED SPOTTER
3 TO 4 INCHES OF WATER FLOWING ACROSS STATE ROUTE 5.
&&
EVENT NUMBER ALY1400103
11Local storm report, Jun 13, 6:07 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
607 PM EDT FRI JUN 13 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD RANDALL 42.91N 74.44W
06/13/2014 MONTGOMERY NY LAW ENFORCEMENT
ROUTE 5S HAS DEBRIS AND WATER FLOWING ACROSS RD BETWEEN
BORDEN RD. AND ARGERSINGER RD. AS THE VAN WIE CREEK HAS
FLOODED.
&&
EVENT NUMBER ALY1400104
11The office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 13, 10:55 AM EDT | Areal Flood Advisory | ALY | Dutchess, Ulster | 3 hr |
| Jun 13, 2:29 PM EDT | Special Weather Statement | ALY | Oneida | 61 min |
| Jun 13, 3:30 PM EDT | Areal Flood Advisory | ALY | Fulton, Herkimer, Montgomery | 6 hr |
| Jun 13, 4:45 PM EDT | Flash Flood Warning | ALY | Montgomery | 6 hr |
| Jun 13, 6:52 PM EDT | Flash Flood Warning | ALY | Herkimer | 6 hr |
Nearby
Flash Flood Warnings in New York, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.